Is rash as side effect of amoxil (amoxicillin)?

Yes. If you get a rash from amoxil, amoxicillin, penicillin, or any other in the penicillin family, you are presumptively allergic to penicillins. Every physician u see should know this, it should be clearly stated on your medical record. Some people where allergies on a bracelet. In any care, a rash means allergic reaction.

Related Questions

When is a rash in reaction to Augmentin (amoxicillin and clavulanate) more severe than a "side effect? " I have a rash that is very itchy and spreading.

Stop drug, call doc. There is no difference between "side effect" and a severe reaction. Any side effect can be mild or severe. An itchy rash may not seem dangerous, but sometimes can progress and become serious very quickly. Stop the Augmentin (amoxicillin and clavulanate) immediately and contact the doctor who prescribed it. Most likely s/he will switch to a different antibiotic, and you may need to avoid penicillin-related drugs in the future. Read more...

I've been sick so I've been taking amoxil (amoxicillin). Could it be a side-effect that my acne has vanished!?

Sure! Amoxicillin is not commonly used to treat acne, but some strains of propionibacterium acnes (the bacteria that's present in most cases of acne) are susceptible to amoxicillin, and you obviously are one of those people. Read more...

Will my 4 yr old daughter likely be allergic to bee stings if her mother has anaphylaxis to bee stings? She gets a rash with amoxil (amoxicillin).

Uncertain. There is no guarantee that she will develop the same allergy as her mother, and the rash with Amoxicillin also does not suggest what, if anything else, she is allergic to. The best advice would be to see your physician who can perform either rast testing (blood test) or skin prick testing while keeping the mothers history in mind. Read more...
Not likely. There is a very weak relationship between a family member having bee sting allergy & increased risk for other family members. If your daughter has not had an anaphylactic reaction to bee stings she needs neither skin nor blood testing nor an Epipen (epinephrine) junior. She should be tested only if she has had hives, difficulty breathing, or passing out after a bee, hornet or wasp sting. Read more...
Bee sting. No your daughter is not more likely to have a severe allergic reaction to bee stings. There is rash associated with Amoxicillin called the Amoxicillin rash. It is a rough or bumpy rash sometimes described as feeling like sand paper. It is not an allergic reaction to amoxicillin. If daughter rash to Amoxicillin was of this type she is not likely allergic to amoxicillin. Read more...

Is headache a side effect of amoxicillin?

Yes. It is not common but Amoxicillin can cause a headache. The infection you have causing you to receive the Amoxicillin could also cause a headache. Fever is frequently associated with a headache as well. Read more...

One 500mg amoxicillin capsule has made be very agitated. How long will this unpleasant side effect last?

Certainly not past. It's hard to say if each dose will cause this or any side effect, but it will not last past your use. Talk w/ the doctor who prescribed it. There might be a good alternative. Don't just stop taking it. Either get a substitute or bear up knowing it will be short term. Do things that calm you and get over your infection. Best! Read more...

Something from one of the guys and the amoxicillin is reacting to that or is this a side effect from the gum infection?

What??? I know you are concerned;however, i truly don't know either 1)what is your difficulty-the ''something'' nor 2) what ''that '' is. Please have a serious 1 on 1 with your physician. I am concerned about you: guys, amoxicillin, gum infection just doesn't good. Read more...